Anyone using Butrans patches????

I have been using them for a few months now and they have helped me no end with the pain. I am now suffering with itching and what can only be described has burns on my skin from the patches. Day one they are fine by day two itching starts and it is that bad it wakes me up! The instruction say to use on upper body only but I am running out of skin as I am full of scaring on the tops of my arms. I have tried on my chest but the skin is more sensitive there and last week suffered with one for 4 days and there is a burn where the patch has been.

You need to have a different place for each week of the month and also if the patch comes off you need to replace it with a new one, so I am struggling.

The pain relief is so good with these I will hate to have to come off them.

Just wondered if anyone has had any similar problems or can help anyway?

2 Replies

oldestnewest
  • Hi sue59 , i have been on these patches twice and i suffered severe itching then burning both times , a specialist i saw said i should try the morphine tablets under my tounge if the burning happened the second time i tried them but i havent dared because i dont know if its the adhesive on the patch that im allergic to or the morphine .I dont think the pain relief was any better for me but i just slept all the time .

  • Hi i am on the 20mg butans patches and i soeties have the itching and burning that you say and yes i have had to find new places to put them not easy when you got ars like twigs lol and the patch goes half way nround your arm

    the other thing is alot of people say oh are you giving up smoking lol i would speak to your GP they may be able to help you with something else love to you diddle x

You may also like...